Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 17 years old, female, average weight, and have always been in near-perfect health. However, three weeks ago I began to have a twitch in my lower right eyelid. I was annoyed, but not overly concerned after asking my mom (an RN) about it.

Strangely, about 5 days ago my right eye began twitching too. Not at the same time, but nevertheless, I was vaguely concerned.

Today, though, while my right eye was going at it, a got a twitch in my left calf. Not the whole calf, mind, but a sensation very like an eye twitch tight in the center of the muscle.

Could it be just a vitamin deficiency, or something more?

I'm taking vitamins already, though, and I don't know what's up. My main concern is that it will escalate even more and become something that will prevent me from shipping to Parris Island this summer.

Please help?

Loading...

Update..

My left thigh has decided to join the party.

:/
Reply

Loading...

Hi!! I used to suffer from facial twitching too!! I went to a neurologist who practices both Eastern and Western medicine. He gave me a prescription for a Chinese herbal supplement. It is from a company called Blue Poppy Classics. It's called Tian Ma Gou Teng Yin.

Here is a list of the ingredients:
Hallotis diversicolor shell
Taxillus Chinensis
Uncaria, Polygonum multiflorum
Poria
Cyatula officinalis
Leonurus
Gastrodia
Gardenia
Scutellaria
Eucommia

I started taking two of these three times a day for one week and then two two times a day until my bottle was empty.

When I went back to the doctor for my follow-up appointment--one month later--ALL of my twitching had stopped!! It feels so good to not have that problem anymore. It was affecting my social life and my confidence.

My doctor said that once the twitching has stopped, it barely ever comes back.

I always keep a bottle of the medicine on hand. I take it when I have a little twitching. I've only had to take it a few times since I've been back to the doctor.

Now, about your legs. You could try increasing your potassium levels. I don't know if it will help your legs, but I do know that the supplement will help with the facial twitching.

I hope that I've helped!!

--LinZ
Reply

Loading...